# SDR CA010108024

- Difficulty date: December 19, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 11,850 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rod
- Part number: 12116895
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT CARGO DOOR RIGGING ROD LOWER FOUND BROKEN IN THREADED PORTION OF ROD. FURTHER INVESTIGATION ALSO FOUND THE LOWER DOOR LATCH HOOK CLEVIS PIN, WORN EXCESSIVELY.I WOULD RECOMMEND THAT THE DOOR OPERATING MECHANISM BE INSPECTED ANNUALLY.
